RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2007, том 19, выпуск 1, страницы 5–22 (Mi aa100)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Обзоры

Quaternionic plurisubharmonic functions and their applications to convexity

S. Alesker

Department of Mathematics, Tel Aviv University, Tel Aviv, Israel

Аннотация: The paper is a survey of the recent theory of plurisubharmonic functions of quaternionic variables, together with its applications to the theory of valuations on convex sets and HKT-geometry (Hyper-Kähler with Torsion). The exposition follows the papers [4, 5, 7] by the author and [8] by Verbitsky and the author.

Ключевые слова: HKT-geometry, valuation on convex sets, quaternionic plurisubharmonic functions.

Полный текст: PDF файл (209 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2008, 19:1, 1–13

Реферативные базы данных:

MSC: 31C10, 52A38, 52A39
Поступила в редакцию: 01.08.2006
Язык публикации: английский

Образец цитирования: S. Alesker, “Quaternionic plurisubharmonic functions and their applications to convexity”, Алгебра и анализ, 19:1 (2007), 5–22; St. Petersburg Math. J., 19:1 (2008), 1–13

Цитирование в формате AMSBIB
\RBibitem{Ale07}
\by S.~Alesker
\paper Quaternionic plurisubharmonic functions and their applications to convexity
\jour Алгебра и анализ
\yr 2007
\vol 19
\issue 1
\pages 5--22
\mathnet{http://mi.mathnet.ru/aa100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2319507}
\zmath{https://zbmath.org/?q=an:1141.32013}
\transl
\jour St. Petersburg Math. J.
\yr 2008
\vol 19
\issue 1
\pages 1--13
\crossref{https://doi.org/10.1090/S1061-0022-07-00982-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000267653000001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa100
  • http://mi.mathnet.ru/rus/aa/v19/i1/p5

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Alesker S., “Plurisubharmonic functions on the octonionic plane and Spin(9)-Invariant valuations on convex sets”, J. Geom. Anal., 18:3 (2008), 651–686  crossref  mathscinet  zmath  isi  elib
    2. [Anonymous], “Quaternionic Contact Einstein Structures and the Quaternionic Contact Yamabe Problem”, Mem. Am. Math. Soc., 231:1086 (2014), 1+  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:326
    Полный текст:96
    Литература:30
    Первая стр.:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019